Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I feel faint in the hospital

i am a healthcare student and just started my hospital placement, i have been in 2 days and both days i have got spells of dizziness , i get really hot and get tunnel hearing and my eyesight goes fuzzy. How do i stop this, its not even when i see anything like blood , normally im just standing listening to my mentor talking to someone! please help !
Asked On : Sat, 8 Jan 2011
Answers:  2 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
From the details given you seem to be suffering from acute situational anxiety a near phobic condition. What you need to undergo is systematic desenitization process. A clinical psychologist specilized in cognitive behavior therapy can help you out. If you want to try it by yourself get trained in sytematic relaxation models, then visualize the sitution (invivo) and bring down the resulting anxiety by using the realxation method. But getting the process done by a professional is always preferable
Answered: Mon, 22 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.There is fear of unknown and not getting used to the new working environment.Please make sure you never attend hospital on empty stomach.Always have your good breakfast in morning and then only go there.Keep your mind busy and if allowed sit,rather then standing.Do deep breathing when you are sensing some problem,drink plenty of fluids during the day and you will be fine.
wishing you good health.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor